Items where Author is "Barnett, A. H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Barnett, A. H. and Betcke, T. (2008) Stability and Convergence of the Method of Fundamental Solutions for Helmholtz problems on analytic domains. Journal of Computational Physics, 227 (14). pp. 7003-7026. ISSN 0021-9991

Barnett, A. H. and Betcke, T. (2007) Stability and Convergence of the Method of Fundamental Solutions for Helmholtz problems on analytic domains. [MIMS Preprint]

Barnett, A. H. and Betcke, T. (2007) Stability and Convergence of the Method of Fundamental Solutions for Helmholtz problems on analytic domains. [MIMS Preprint]

This list was generated on Mon Aug 19 01:00:38 2019 BST.